I have been with my husband for 4 years and prior to us having sexual relations I got tested for STDs and the results were negative. In June 2006 we came back from a camping trip in the middle of nowhere and I noticed I smelled a little funny down there and went to the doc to get checked out. I figured I had caught some fungal infection from living out in the woods for a few days without proper hygiene. Well, it turned out I had bacterial vaginosis and during my exam my doc tested me for STDs. It turned out I had chlamydia! Well, I confronted him about my results and he went to his primary care physician and got tested and his results came back negative! I was distraught and could not understand why or how this could have happened. I even asked him to get retested or at least take the medication with me and he refused. It was a tough road for us because I know in the back of his mind he doubted me and as I doubted him but we loved each other and wanted to make it work. I got retested after my medication and the results were negative. I got pregnant in August 2007 and also got tested at my OB check-up and the results were negative.
Now I'm pregnant again and I just got tested for STDs and it turns out I have chlamydia again! I don't know what to do! I asked the doc to retest me and I'm going on Monday to find out. I'm not going to say anything until I get tested again.
I had shut this door with the hopes of never having to open it again and here I am! I had even convinced myself that I had carried the STD from my ex, had a false negative, and had just never given it to my husband to try to help make some sense of my previous situation. I am confused and don't understand why this is happening to me. I did not cheat on my husband and I'm pretty confident that he hasn't as well but now I'm really starting to doubt him. Now I'm really beginning to wonder if I'm a fool. I'm in a really bad spot right now.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?